# SDR FDEA201805151582

- Difficulty date: May 15, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: APB70081
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, STA 1315, RBL 98, TANK SURFACE, CORROSION, MARKED IN RED PENCIL. REPAIRED IN REF TO EA 8-5730-T0340530, P1.
